MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED
Model Number JAZZY PASSPORT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The charger was tested and found to be confirming.The battery pack will be evaluated by the manufacturer.A follow-up report will be forthcoming if more information becomes available.This mdr is beyond the 30-day requirement due to the fda requiring a new web trader license.There were a series of difficulties in getting this licence and numberous e-mails were sent to the fda help desk.A follow-up report will be forthcoming if more information becomes available.
 
Event or Problem Description
Consumer alleges he smelled smoke and went to check his chair that was charging.He alleges the battery charger light was green, so he unplugged the charger cord from the chair, he allegedly heard a faint clicking sound allegedly coming from under the chair.When he looked at the chair he alleges smoke started to billow out, the battery allegedly started hissing and flames allegedly began to shoot out to about 4-6 inches in at least two directions.
 
Event or Problem Description
Consumer alleges he smelled smoke and went to check his chair that was charging.He alleges the battery charger light was green, so he unplugged the charger cord from the chair, he allegedly heard a faint clicking sound allegedly coming from under the chair.When he looked at the chair, he alleges smoke started to billow out, the battery allegedly started hissing and flames allegedly began to shoot out to about 4-6 inches in at least two directions.
 
Additional Manufacturer Narrative
The charger was tested and found to be confirming.The battery pack will be evaluated by the manufacturer.A follow-up report will be forthcoming if more information becomes available.This mdr is beyond the 30-day requirement due to the fda requiring a new webtrader license.There were a series of difficulties in getting this licence and numberous e-mails were sent to the fda helpdesk.A follow-up report will be forthcoming if more information becomes awailable.Device evaluaton: device sustained thermal event in battery pack.Although the exact cause could not be determined, third party testing was performed on a current battery production battery pack in which the event could not be duplicated.The passport will be discontinued at the end of the ear and is being replaced with an new model and battery pack.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18642
8008008586
MDR Report Key17930516
Report Number2530130-2023-00177
Device Sequence Number15056889
Product Code ITI
UDI-Device Identifier00606509100212
UDI-Public00606509100212
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011993
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberJAZZY PASSPORT
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale